@article{(Open Science Index):https://publications.waset.org/pdf/10008418,
	  title     = {Invariant Characters of Tolerance Class and Reduction under Homomorphism in IIS},
	  author    = {Chen Wu and  Lijuan Wang},
	  country	= {},
	  institution	= {},
	  abstract     = {Some invariant properties of incomplete information systems homomorphism are studied in this paper. Demand conditions of tolerance class, attribute reduction, indispensable attribute and dispensable attribute being invariant under homomorphism in incomplete information system are revealed and discussed. The existing condition of endohomomorphism on an incomplete information system is also explored. It establishes some theoretical foundations for further investigations on incomplete information systems in rough set theory, like in information systems.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {11},
	  number    = {3},
	  year      = {2017},
	  pages     = {135 - 139},
	  ee        = {https://publications.waset.org/pdf/10008418},
	  url   	= {https://publications.waset.org/vol/123},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 123, 2017},
	}